Advertisement

Theoretical and Mathematical Physics

, Volume 3, Issue 3, pp 604–615 | Cite as

Investigation of Feynman integrals by homological methods

  • V. A. Golubeva
Article

Keywords

Feynman Integral Homological Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. Hwa and V. Teplitz, Homology and Feynman Integrals, Benjamin, New York (1966), Appendix. D. Fotiady and F. Pham, “Analytic study of some Feynman graphs by homological methods”, p. 1.Google Scholar
  2. 2.
    J. B. Boyling, J. Math. Phys.,7, 1749 (1966).Google Scholar
  3. 3.
    Russian translation of [1].Google Scholar
  4. 4.
    D. Fotiady, Desingularisation des graphes de Feynman, Séminaire sur les équations aux derivées partielles, College de France (1969).Google Scholar
  5. 5.
    G. Ponzano and T. Regge, “The monodromy group of one-loop relativistic Feynman integrals”, in: Problems of Theoretical Physics [in Russian], Nauka (1969).Google Scholar
  6. 6.
    E. Cartan, Sur les properiétés topologiques des quadriques complexes, Oeuvres completes, Vol. 2, Gauthier-Villars, Paris (1952), pp. 1, 1227.Google Scholar
  7. 7.
    F. Pham, Introduction to Topological Investigations of Landau Singularities [Russian translation], Mir (1970).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • V. A. Golubeva

There are no affiliations available

Personalised recommendations